# SDR SA07025

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Engine: Cfmint CFM565B3P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, A, B
- Precautionary procedure: A

## Discrepancy

TPA FLT 1945 EN ROUTE CLT TO RSW.  OVER THE VICINITY OF GNV, THE NUMBER ONE ENGINE N1 SPEED DROPPED TO 50 PERCENT.  A PASSENGER REPORTED TO HAVE SEEN FIRE AND SMOKE COME FROM THE NUMBER ONE ENGINE.  THE FLIGHT DIVERTED TO TPA, AND DURING DESCENT, REGAINED POWER IN THE NUMBER ONE ENGINE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.
